Hyers-Ulam Stability for a Class of Quadratic Functional Equations via a Typical Form
Chang Il Kim,
Giljun Han and
Seong-A. Shim
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We investigate the following typical form of a certain class of quadratic functional equations: . Furthermore, we provide a systematic program to prove the generalized Hyers-Ulam stability for the class of functional equations via the stability for the typical form.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/283173.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/283173.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:283173
DOI: 10.1155/2013/283173
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().